Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have developed a skin condition on my upper back and shoulders

I have developed a skin condition on my upper back and shoulders, the pores seem to be emitting very small white nodules. there are very many of them the cores come out and seem to regenerate again.This has been going on for better than a year, the cores are very small, grain of sand size or so, hard, and whitish in coloration.
Fri, 6 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Dermatologist 's  Response
hi
u have acne on back.
it occur over face,back,arm,chest,buttocks.
u need to consult dermatologist.
u can apply clindamycin solution over back.
wear cotton cloths.
drink more water.
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
HELLO,
its seems to be acne.Try wearing cotton clothing more often.keep clean that area.Wash the back with an anti-bacterial cleanser like clindamycin. use a 10 percent benzoyl peroxide gel or cream. if severe enough u may need oral antibiotics like doxycyclin. take more fruit and water.consult a dermatologist and follow his advice.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello and thank you for your time. I ve been having some minor to severe back pains for a while now, from what I believe originally stemmed from a pinched nerve in my upper neck. A few weeks later, however, my once isolated back pain has spread to more or less my entire upper body. I ve had multiple chiropractic visits and massages in this time, but my condition has only worsened. The latest development seems to be a seizing up of the chest that s made it difficult for me to breathe and swallow. I can very clearly feel it as food goes down my throat, and breathing has been labored throughout the day. There is no comfortable standing, sitting, or lying position, and I am often kept awake at night by my inability to find comfort. To ease the pain I have taken aspirin and ibuprofin, sometimes at the same time. What are your thoughts on this matter? Thank you again for your time.

doctor1 MD

Hi, I m getting married in a month and have a tendency of developing mild acne. I drink plenty of water and avoid eating spicy foods.I am using faceclin gel at night and sebamed moisturing cream and sun spray in the afternoon. It has been a week and still I haven t noticed any difference in my skin. I also have a lot of bumps and acne marks on shoulders and back. Request you to suggest the best solution to my problem as I don t have much time to experiment.

doctor1 MD

I have been experiencing very weird skin condition - stingy red bumps on my upper back, some on my forearm, forehead. could it be some sort of food allergy(sensitivity) i may have developed??????? I m desperate to know ....... The condition seems so worsen at night. And it snot really itchy but really stingy Please help

Recent questions on  Clindamycin

doctor1 MD

Hi, took clindamycin for root canal treatment, finished 4 days ago… not really diarrhea, but sore and frequent movements also vaginal effect, but not yeast. took some acidophillus pills for past 10 days and couple probiotic yogurts should i be concerned or get something else

doctor1 MD

Hi, I have taken 2 new periscribed medicines: Atenolol (25 mg) @ 2:30 yesterday afternoon & Clindamycin (30 mg) , one at 2:30pm and one at 11:30PM. I have been up all night & have had 8 Stools last one simi_liquid. I also had some fever and sore troat and took 2 over the counter Benedryl plus a few sore troat luzeges. Q: The text says do not stop Atenolol abruptly.so what should I do now? I am somewhat dehydrated with my stomach very hot & the rest of me chilled! Thank You, Sonny @ YYYY@YYYY

doctor1 MD

hey, i was developing these hard pus filled lumps on my body, some were small, some would grow about dime sized before they would pop on their own. after the 4th one i got worried so i went to the doctor, he didn t really tell me anything, he popped it and took a swab and then gave me a prescription for clindamycin. i would just like to know what exactly is the infection i have? what is this medicine typically prescribed for

doctor1 MD

hi. i am an 18 year old female with Crohn s disease. 1 month ago i had a colectomy. Up until yesterday, everything was healing perfectly, but now the top of my incision is red, sore, and oozing pus. At my house, my medicine cabinet has 3 antibiotics leftover from various family members. Given my situation, would Clindamycin, Flagyl, or Cipro be best? I d love any input cause i d like to nip this infection in the bud asap. and i cannot get ahold of my doctor. I m jut worried because they say that Clindamycin is bad with Crohn s. please help!

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

what should I do I have a clindamycin capsule stuck in my throat? I ve tried hot tea, applesauce, its still stuck and very painful. also when I take my next pill can I open the capsule and take it with food?

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...